# SDR ZW0A011122

- Difficulty date: November 25, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 48,514 hours, 24,857 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION IT WAS NOTED THERE WAS SMOKE OR HAZE IN THE CABIN. FOUND OIL AROUND APU INLET. SUSPECT EXCESS OIL RAN DOWN INTO APU INLET.
